# SDR DALA2016083106311

- Difficulty date: August 30, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER AROUND AFT LAVATORY SERVICE PANEL.  FRAME CLIP STA Y=1309 & Y=1322 FROM LONGERON 18LT TO 26LT; LONGERON 20 LT & 21 LT FROM STA Y=1322 TO Y=1338; INTERCOSTALS, 2 EA, BETWEEN LONG 21 LT AND 22 LT FROM STA Y=1322 TO Y=1338; AND LONGERON 19 LT & 22 LT FROM STA Y=1287 TO Y=1338 WERE INSTALLED AND CIC WAS APPLIED IAW SRM 51-10-3, PAR 38, 51-30-2 AND 51-30-5.  REPETITIVE INSPECTION WILL BE PERFORMED WITH LOG 2657213, ER/A 549257-14, REV ORIGINAL SECTION II.
